# SDR CA110829003

- Difficulty date: August 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 8,742 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB OUT THROUGH 1000 FT AGL.  A LOAD WOOF SOUND WAS HEARD BY THE CREW WITH AN INCREASE IN TORQUE INDICATION.  THE CREW DECIDED TO SHUTDOWN THE ENGINE AND RETURN FOR LANDING.  LANDING WAS UNEVENTFUL AND THE ACFT WAS TOWED TO THE HANGER. ENGINE WAS INSPECTED EXTERNALLY AND NO PROBLEMS WHERE FOUND.  MX CREW STARTED THE ENGINE AND THE ENGINE OPERATED NORMALLY.  FURTHER INVESTIGATION IS ONGOING AND BLEED VALVE IS THE SUSPECT PROBLEM.
